# SDR 99ZZZX3848

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N260NC
- Make and model: Piper PA-24-260
- Aircraft serial: 244855
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 2250901
- Condition: Damaged
- Location: Rt Mlg
- Part time: 2,700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GEAR INSPECTION, EXCESSIVE MOVEMENT WAS NOTICED.  REMOVED THE SIDE BRACE STUD ASSEMBLY AND DISCOVERED THE SIDE BRACE STUD HAD BEEN FORCED IN THE SIDE BRACE ASSY.  THE SIDE BRACE ASSY WAS SEVERELY FRITTERED AWAY.
